# SDR DXTA2014090505874

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 10,157 hours, 8,124 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2942
- Condition: Unserviceable
- Location: Brake System
- Part time: 996 hours, 809 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AFTER RELEASE OF BRAKES WE RECEIVED LO BRAKE PRESS.  ALSO ANTI-SKID INOPERATIVE LIGHTS, FOLLOWED BY MASTER CAUTION LIGHT.  ABORTED TAKEOFF AT APPROX 20K.  LOST MAIN HYD BRAKES, USED AIR BRAKES & THRUST  REVERSE TO STOP.  NOTICED POWER BRAKES CB POPPED.  ALSO HYD PUMP RUNS LONGER THAN NORMAL.  R & R POWER BRAKES HYD PACK MOTOR WITH AN OVERHAULED UNIT.  LEAK, OPERATIONAL & FUNCTIONAL CHECKS COMPLETED WITH NO DEFECTS NOTED IAW MM 32-42-06.  R & R POWER BRAKES HYD PACK PUMP WITH NEW PUMP.  LEAK, OPERATIONAL & FUNCTIONAL CHECKS COMPLETED WITH NO DEFECTS NOTED IAW MM 32-42-06.
